# SDR HERA9501

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55456
- Make and model: Beech 1900C
- Aircraft serial: UC165
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1185210551
- Condition: Dirty
- Location: Rt Te Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ANC - FLT 1495 - AIR RETURN DUE WING FLAPS STUCK IN THE TAKEOFF POSITION AFTER DEPARTURE.  A LANDING WAS MADE AT ANC WITHOUT INCIDENCE.  MAINTENANCE CLEANED THE LEFT AND RIGHT FLAP SAFETY SWITCHES AND CHECKED THE RIGGING OF THE SWITCHES.  AFTER OPERATIONAL CHECKS CONFIRMED THE FLAP SYSTEM WORKING NORMALLY, THE AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE CONTROL NR 95ZZZX924.  (X)
